# SDR AC2A075821

- Difficulty date: July 29, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 13,751 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081002
- Part serial: 2793
- Condition: Loose
- Location: Engine
- Part time: 9,962 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS LOOSE. DRIVE SHAFT BECAME LOOSE WHEN FRICTION RING DISINTAGRATED. REPLACED STARTER GENERATOR.
